# SDR DALA14021510964

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 12R BS 1287.   SECTION OF LONGERON REMOVED,  INSTALLED NEW SECTION LONGERON AND SPLICE IAW IAW SRM 53-02, FIG 18, 51-30-2 AND 51-305.
